# SDR TWAA0014801

- Difficulty date: September 24, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- Aircraft time: 67,550 hours, 15,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 223
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EGRESS LIGHTS AT ROWS 22 TO 28 ON RT SIDE INTERMITTANTLY TURNED ON AND OFF WITH THE SWITCH IN OFF OR ARMED POSITION.  REPLACED BATTERY PACK.  CHECK-C 8-22-00 LAX.
